# SDR CALA2015042393630

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EA 5300-01721 REV C OP 04, WEAR WAS FOUND ON THE PN 65B02706-80 SKIN PANEL AT APPROX STATION 2580, STRINGER 3R.  THE BLEND OUT EXCEEDED ALLOWABLE LIMITS IN SRM 53-00-01.  DAMAGE WAS CUT OUT & A REPAIR DOUBLER INSTALLED IAW ECRA 5330-04937.  THE FUSE SKIN REPAIR INSTALLED IAW ECRA 5330-04937 AT STATION 2580, STRINGER 3R HAS RECEIVED 1ST & 2ND STAGE APPROVAL.  PERMANENT REPAIR ACCOMPLISHED DURING HMV BY INSTALLING RUB STRIPS IAW EA 5331-01768.  OK TO THIS CF IAW ECRA 5330-04937 REV A.
